# SDR EIAA970215

- Difficulty date: September 29, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N480EV
- Make and model: Boeing 747121
- Aircraft serial: 20348
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Ws 816-830
- Part time: 93,006 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MZJ - DURING C-CHECK INSPECTION DISCOVERED EXFOLIATION CORROSION ON THE UPPER SURFACE OF THE LEFT WING SKIN BETWEEN WS 816 TO WS 830 ALONG THE TRAILING EDGE AND RESPECTIVELY IN THE AREA COMMON TO THE REAR WING SPAR.  REPAIRED BY BLENDING AWAY CORROSION, REMOVING FASTENERS, ROTOPEENING THE AFFECTED AREAS, INSTALLING NEW FASTENERS AND RESTORING FINISH.  REPAIRED IAW EVERGREEN INT'L AIRLINES ECRA NR 480-57-067-2.  (X)
